| Model Number |
M00521420 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Human-Device Interface Problem (2949); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of difficult to release from catheter.
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was used during a colon esd procedure on (b)(6) 2026.During the procedure, the mantis clip did not detach from the sheath.The physician attempted to retract and extend the sheath several times.After a few attempts, the sheath and clip detached; however, the mantis also disengaged from the tissue.The procedure was completed with another of the same device.There were no other reported patient complications as a result of this event.